Pink Sheet is part of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

In Brief: Aspirin/acetaminophen/caffeine analgesics

This article was originally published in The Tan Sheet

Executive Summary

Aspirin/acetaminophen/caffeine analgesics: Bayer's Vanquish analgesic contains 227 mg aspirin, 194 mg acetaminophen and 33 mg caffeine per caplet. The product, originally a Sterling brand, is in national distribution but has not been advertised widely in recent years. Block Drug's Goody's Extra Strength Pain Relief Tablets and Extra Strength Headache Powder also contain aspirin, acetaminophen and caffeine combinations. The products are sold on a regional basis in southern U.S. markets. "The Tan Sheet" reported June 16 (p. 2) that Bristol-Myers Squibb's Excedrin Extra Strength is the only OTC analgesic available containing the three ingredients. Vanquish and the Goody's products contain the combo in different amounts than Excedrin Extra Strength...
Advertisement

Topics

Advertisement
UsernamePublicRestriction

Register

PS087240

Ask The Analyst

Please Note: You can also Click below Link for Ask the Analyst
Ask The Analyst

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel